XCuteX asked in HealthWomen's Health · 1 decade ago

Side affects?

are there any side affects from coming off the pill if you have been on the pill for 6 years?

11 Answers

Relevance
  • ryn
    Lv 4
    1 decade ago
    Favorite Answer

    getting pregnant

    • Log in to reply to the answers
  • Kasha
    Lv 7
    1 decade ago

    Because your menstrual cycle has been suppressed it can take a while for it to return to normal and cause hormonal imbalance – many women are put on the pill for menstrual problems, so if this was the case for you just remember those problems will come back as well.

    Anything you would see with a hormonal imbalance you may find with coming off the pill, such as menstrual problems in terms of cramps, heavy periods, and PMS, you may also find spots to become a problem.

    You would be greatly better off if you try to counter-act those problems by using the likes of Evening Primrose Oil to help balance your hormones out again.

    For most women coming off hormonal birth control is the best thing they have ever did, if you are anything like me you'll find your sex drive increasing, and migraines decreasing, coming off the pill also cured my IBS, there may be other things you were suffering from on the pill that you did not know about – nesting is a common side-effect of the pill many women are not aware of, so keep an eye on your relationship if you are in one.

    • Log in to reply to the answers
  • the only side effects that i have been told about when you have been on the pill that long is that it may take you a while to concieve and also your periods take a while to get back to normal

    • Log in to reply to the answers
  • 1 decade ago

    Hi Honey - I came off mine after 7 and had NO side effects at all. Its good to give your body a break! :O)

    • Log in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • I am an alternative medicinal therapist and an ex nurse and yes you will feel dreadful but there are herbal remedies to help. Contact me

    Gloria(BSYA)

    gloriashealth@btinternet.com

    • Log in to reply to the answers
  • 1 decade ago

    well it took me 3months to get a normal period while on the pill i suffered with headaches and put on weight

    • Log in to reply to the answers
  • 1 decade ago

    No. But it'll take a couple of months for your hormones to go back to normal.

    • Log in to reply to the answers
  • 1 decade ago

    not much except a few months to adjust your menstrual cycle to regularity ... and may be you do't conceive for a few months..

    but of course these are very rare side effects and not happen with everyone :-)

    • Log in to reply to the answers
  • 1 decade ago

    Yes, and your period may not return for some time.

    Source(s): I am a health care professional.
    • Log in to reply to the answers
  • 1 decade ago

    More sexually interested.Probably take longer to get pregnant.Maybe lose weight,coz doesn`t it make You retain weight ?

    • Log in to reply to the answers
  • 1 decade ago

    it may take a while for your hormones to return to normal. see your nurse if you are concerned.

    • Log in to reply to the answers
Still have questions? Get answers by asking now.